# SDR CALA2014060591228

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 97,981 hours, 11,789 cycles
- Engine: Pwa PW4056
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMBER 4 HYD FLOW BAR ILLUMINATED WITH NO PRESS ON SYS.  FLOW BAR DISAPPEARS WHEN EDP SWITCH COMMANDED TO THE OFF POSITION.  TRIED NEW PANEL FROM ANOTHER ACFT PROBLEM STILL REMAINS.  NR 4 ENG EDP PRESS SWITCH REPLACED.  ALSO ADP PRESS SWITCH AS A PRECAUTION.
